skin-hair-icon
Hair loss and biotin
Hello iam a 26 year old female and my doctor prescribed me minoxidil 5% solution and adgain tablets for hairloss . I have heard about the side effects of biotion like severe cystic acne and iam extremely concerned about i
106 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
Hello, Biotin is unlikely to cause acne. If the reason of your hair fall is hormonal imbalance then that can lead to acne independently.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.